On the moments of certain stochastic integrals
Larry Goldstein and
Brendan McCabe
Statistics & Probability Letters, 1993, vol. 18, issue 1, 65-72
Abstract:
The moments of certain stochastic integrals with respect to Brownian motion are well known. In this paper the mean and variance of some integrals involving Brownian bridges are found.
Keywords: Moments; Brownian; motion; Brownian; bridge; stochastic; integrals; Malliavin; calculus (search for similar items in EconPapers)
Date: 1993
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(93)90100-W
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:18:y:1993:i:1:p:65-72
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().